X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (94) 94
algebra (31) 31
group theory (27) 27
group theory and generalizations (26) 26
number theory (24) 24
combinatorics (20) 20
integers (17) 17
convex and discrete geometry (15) 15
mathematics, applied (15) 15
computer science, general (14) 14
order, lattices, ordered algebraic structures (14) 14
groups, theory of (13) 13
polynomials (13) 13
substitutions (12) 12
mathematical theorems (10) 10
mathematics - number theory (10) 10
prime numbers (10) 10
finite groups (9) 9
curves (8) 8
mathematical analysis (8) 8
discriminants (7) 7
endliche gruppe (7) 7
gruppentheorie (7) 7
number study (7) 7
numbers, theory of (7) 7
points (7) 7
rings (7) 7
subgroups (7) 7
commutative algebra (6) 6
congresses (6) 6
groupes finis (6) 6
mathematical functions (6) 6
mathematics - group theory (6) 6
mathematics, general (6) 6
algebraic geometry (5) 5
class group (5) 5
class groups (5) 5
geometry (5) 5
graphs (5) 5
grupos finitos (5) 5
gröbner bases (5) 5
heuristics (5) 5
jacobians (5) 5
kongress (5) 5
mathematical rings (5) 5
monomial ideals (5) 5
numbers (5) 5
order (5) 5
quotients (5) 5
algebra and number theory (4) 4
algorithms (4) 4
computer science (4) 4
computers (4) 4
eindige groepen (4) 4
factorization (4) 4
fields (4) 4
galois theory (4) 4
geometry, algebraic (4) 4
groups, finite (4) 4
ideals (4) 4
information science (4) 4
mathematical congruence (4) 4
mathematics - combinatorics (4) 4
modules (4) 4
representations (4) 4
representations of groups (4) 4
research (4) 4
512 (3) 3
abelian-varieties (3) 3
algebraische zahlentheorie (3) 3
análisis combinatorio (3) 3
brauer groups (3) 3
classification (3) 3
combinatorial analysis (3) 3
computer algebra (3) 3
congruent number problem (3) 3
conjecture (3) 3
eigenvalues (3) 3
eisenstein series (3) 3
elliptic-curves (3) 3
exponents (3) 3
generic initial ideals (3) 3
geometria (3) 3
grobner bases (3) 3
groupes, théorie des (3) 3
grups, teoria de (3) 3
homomorphisms (3) 3
lattices (3) 3
matematyka (3) 3
mathematical physics and mathematics (3) 3
mathematics - commutative algebra (3) 3
modular forms (3) 3
physical sciences & mathematics (3) 3
quadratic functions (3) 3
quadratische form (3) 3
resolutions (3) 3
selmer groups (3) 3
teoría de los grupos (3) 3
theorems (3) 3
topology (3) 3
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (13) 13
Mathematical Sciences - Stacks (11) 11
UofT at Mississauga - Stacks (5) 5
Mathematical Sciences - Missing (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Mathematical Sciences - Reference (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Algebra, ISSN 0021-8693, 01/2018, Volume 493, pp. 1 - 19
We investigate Hopf–Galois structures on a cyclic field extension of squarefree degree . By a result of Greither and Pareigis, each such Hopf–Galois structure... 
Groups of squarefree order | Hopf–Galois structures | Field extensions | MATHEMATICS | ORDER | Hopf-Galois structures
Journal Article
2018
Hopf-Galois extensions were introduced by Chase and Sweedler [CS69] in 1969, motivated by the problem of formulating an analogue of Galois theory for... 
Hopf-Galois structures | Field extensions | Groups of squarefree order
Dissertation
Mathematical Logic Quarterly, ISSN 0942-5616, 1996, Volume 42, Issue 4, pp. 433 - 445
We extend the analysis of the decision problem for modules over a group ring Z[G] to the case when G is a cyclic group of squarefree order. We show that... 
Pure injective module | Ideal class | Group ring | MATHEMATICS | group ring | MODULES | pure injective module | ideal class
Journal Article
06/2019
Let $G$ be a group and write $\mbox{Perm}(G)$ for its symmetric group. Define $\mbox{Hol}(G)$ to be the holomorph of $G$, regarded as a subgroup of... 
Mathematics - Group Theory
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 12/2016, Volume 44, Issue 4, pp. 875 - 904
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 04/2017, Volume 40, Issue 2, pp. 697 - 706
For G a finite group and p a prime this paper proves two theorems under hypotheses that restrict the index of the subgroup generated by every p-element x in... 
p-groups | Fusion | Finite groups | Supersolvable groups | MATHEMATICS | SUBGROUPS | Hypotheses | Subgroups
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 5/2009, Volume 29, Issue 3, pp. 389 - 404
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 3/2011, Volume 33, Issue 2, pp. 313 - 324
Let K be a field and S=K[x 1,…,x n ]. In 1982, Stanley defined what is now called the Stanley depth of an S-module M, denoted sdepth (M), and conjectured that... 
Squarefree monomial ideal | Squarefree Veronese ideal | Interval partition | Convex and Discrete Geometry | Stanley depth | Mathematics | Group Theory and Generalizations | Order, Lattices, Ordered Algebraic Structures | Computer Science, general | Combinatorics | MATHEMATICS | DECOMPOSITIONS | INTERSECTION MONOMIAL IDEALS | CONJECTURE
Journal Article
Proceedings of the Edinburgh Mathematical Society, ISSN 0013-0915, 2/2011, Volume 54, Issue 1, pp. 77 - 89
Let A be a finite group acting fixed-point freely on a finite (solvable) group G. A longstanding conjecture is that if (vertical bar G vertical bar, vertical... 
non-coprime action | automorphisms of solvable groups | Carter subgroup | fixed-point free action | MATHEMATICS | ORDER | FINITE-GROUPS | FREE AUTOMORPHISMS | Prime numbers | Mathematical analysis | Exponents | Fixed points (mathematics)
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 5/2008, Volume 27, Issue 3, pp. 383 - 398
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 9/2003, Volume 35, Issue 5, pp. 635 - 644
The paper gives lists of all the primitive permutation groups of squarefree degree. All such groups are either solvable and act on a prime number of points, or... 
MATHEMATICS | ORDER | REPRESENTATIONS | MAXIMAL-SUBGROUPS | FINITE CLASSICAL-GROUPS | ODD | CAYLEY-GRAPHS
Journal Article
Journal of Algebra, ISSN 0021-8693, 10/2012, Volume 367, pp. 105 - 119
Let and be the rings of monomial representations of finite groups and of odd order. We prove that the isomorphy implies the isomorphy of the respective... 
Isomorphism problem | Representation rings | MATHEMATICS | FINITE-GROUP | SUBGROUP | ALGEBRA
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 9/2013, Volume 38, Issue 2, pp. 407 - 436
Journal Article
Journal of Combinatorial Theory, Series B, ISSN 0095-8956, 07/2017, Volume 125, pp. 80 - 94
For an integer , a graph is called a if its automorphism group contains a cyclic semiregular subgroup with orbits on the vertices. If is even, there exist... 
Circulant | Cubic graph | Arc-transitive | SQUARE | SYMMETRIC GRAPHS | PERMUTATION-GROUPS | CLASSIFICATION | SUBGROUPS | DIGRAPHS | MATHEMATICS | ORDER | PRIME | SEMIREGULAR AUTOMORPHISMS
Journal Article
Journal of Algebra, ISSN 0021-8693, 06/2013, Volume 384, pp. 110 - 134
In this paper, we give a sufficient condition for a set of polynomials to be a Gröbner basis with respect to a given term-order for the ideal that it... 
Gröbner bases | Determinantal and pfaffian ideals | Liaison | RINGS | PFAFFIAN IDEALS | SYMMETRICAL MATRIX | DIVISOR CLASS GROUP | SCHUBERT POLYNOMIALS | MATHEMATICS | LADDER DETERMINANTAL VARIETIES | DECOMPOSITIONS | G-BILIAISON | Grobner bases | CANONICAL CLASS | GEOMETRY
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 3/2006, Volume 23, Issue 2, pp. 107 - 123
A short new proof of the fact that all shifted complexes are fixed by reverse lexicographic shifting is given. A notion of lexicographic shifting, Δlex—an... 
Reverse lexicographic | Convex and Discrete Geometry | Mathematics | Group Theory and Generalizations | Order, Lattices, Ordered Algebraic Structures | Shifting | Computer Science, general | Combinatorics | MATHEMATICS | GRADED BETTI NUMBERS | GENERIC INITIAL IDEALS | MONOMIAL IDEALS | reverse lexicographic | shifting
Journal Article
Journal of Algebra, ISSN 0021-8693, 2008, Volume 320, Issue 1, pp. 426 - 436
Let be a finite abelian group that acts fixed point freely on a finite (solvable) group . Assume that is odd and is of squarefree exponent coprime to 6. We... 
Solvable groups | Representations | Finite groups | Fixed point free action | MATHEMATICS | FINITE-GROUPS | representations | fixed point free action | finite groups | solvable groups
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 8/2015, Volume 42, Issue 1, pp. 1 - 23
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 4/2008, Volume 27, Issue 2, pp. 215 - 245
We use the correspondence between hypergraphs and their associated edge ideals to study the minimal graded free resolution of squarefree monomial ideals. The... 
Graded resolutions | Convex and Discrete Geometry | Mathematics | Group Theory and Generalizations | Order, Lattices, Ordered Algebraic Structures | Monomial ideals | Computer Science, general | Combinatorics | Hypergraphs | Regularity | Chordal graphs | MATHEMATICS | hypergraphs | graded resolutions | RESOLUTIONS | chordal graphs | regularity | monomial ideals
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.